Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What is the permanent cure for hypokalemia?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
permnant cure for hypokalemia
Posted Sun, 24 Jun 2012 in Ayurveda
Answered by Dr. Nikul Patel 4 hours later

Welcome to XXXXXXX

Hypokalemia is due deficiency of pottasium and a per ayurveda science, it mainly caused by low consumption of potassium after metabolism of the food.

You have to take treatment for long term. You also need a time to time testing of the level of Potassium.

Please start these medicnes:
1. Aarogya vardhini ras 2 tab twice a day.
2. Vasadi ghan 2 tabs twice day.
3. Panchamrut loh gugal 2 tabs twice a day
4. XXXXXXX XXXXXXX XXXXXXX as 1 tab once a day with honey..

For one month continue with current medicines and then after reduce dosage step by step. I prefer you consult a local Ayurveda expert to guide you better. Without proper dosage and timely checks it is possible for complete cure. Remember potassium levels have affect on heart so staying in touch with physical doctor makes sense.

Dr. Nikul Patel
Ayurveda Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor